Corrigendum to the paper "Constants for lower bounds for linear forms in the logarithms of algebraic numbers II. The homogeneous rational case" (Acta Arith. 55 (1990), 15-22)

Volume 65 / 1993

Josef Blass, A. Glass, David Manski, David Meronk Acta Arithmetica 65 (1993), 383 DOI: 10.4064/aa-65-4-383


  • Josef Blass
  • A. Glass
  • David Manski
  • David Meronk

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image